# SDR CA050429003

- Difficulty date: April 28, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,130 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 1295500631
- Condition: Cracked
- Location: Lt Wing
- Part time: 12,908 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW HAD A BLEED AIR FAIL INDICATION IN FLIGHT, FOLLOWED PROCEDURES AND SHUT THE LT BLEED AIR VALVE OFF AND CONTINUED FLIGHT.  UPON INSPECTION AT A MX BASE ,IT WAS FOUND THAT THE EVA TUBING IN THE AREA OF THE DUCT HAD MELTED.  THE EVA TUBING WAS REPLACED AND INVESTIGATION INTO WHY THE EVA TUBING MELTED RESULTED IN FINDING THE CRACKED DUCT ASSEMBLY.  THE MOUNTING PAD ON THE DUCT AT THE AREA OF THE CRACK IS FOR THE DUCT OVERTEMPERATURE SENSOR MOUNTING.  THE OVERTEMP SENSOR WEIGHS A COUPLE OF OUNCES.
